MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) clinical study.It was reported that a dissection occurred.The subject underwent treatment with the eluvia drug eluting stent on (b)(6) 2021 as a part of the (b)(6) clinical trial.The target lesion was located in the entire length of right superficial femoral artery extending up to right proximal popliteal artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 300 mm and 100% stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment, pre-dilation was performed with a 5 mm x 200 mm mustang pta balloon.Treatment of target lesion was performed by placement of one 6.0 mm x 120 mm and, two 6 mm x 100 mm eluvia drug coated study stents.Post dilation was performed with a 5 mm x 200 mm mustang pta balloon.Following post dilation, the final residual stenosis was noted to be 30%.On (b)(6) 2021, during treatment of the target lesion, dissection of severity grade c was noted with residual stenosis of 30%.As a response to the event, bailout stent was implanted followed by balloon dilation was performed, and the complication was resolved.
 
Event or Problem Description
Elegance clinical study.It was reported that a dissection occurred.The subject underwent treatment with the eluvia drug eluting stent on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was located in the entire length of right superficial femoral artery extending up to right proximal popliteal artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 300 mm and 100% stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment, predilation was performed with a 5 mm x 200 mm mustang pta balloon.Treatment of target lesion was performed by placement of one 6.0 mm x 120 mm and, two 6 mm x 100 mm eluvia drug coated study stents.Post dilation was performed with a 5 mm x 200 mm mustang pta balloon.Following post dilation, the final residual stenosis was noted to be 30%.On (b)(6) 2021, during treatment of the target lesion, dissection of severity grade c was noted with residual stenosis of 30%.As a response to the event, bailout stent was implanted followed by balloon dilation was performed, and the complication was resolved.It was further reported that during treatment of the target lesion, dissection of severity grade c was noted after the pre dilation with mustang 5mm x 200mm balloon.As a response to the event, bailout stent was implanted followed by balloon dilation was performed.The dissection occurred prior to use of the three eluvia stents, therefore the event is not related to this device.
 
Additional Manufacturer Narrative
A1.Patient identifier: (b)(6).

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12724686
Report Number2134265-2021-13501
Device Sequence Number19770787
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027141821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown